# SDR ASAA9510052

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 303
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLOOR TRACK EMERGENCY LIGHT 18D INOP AND COVER MISSING.  MAINTENANCE RELAMPED AND REPLACED COVER.  (M)
